# SDR R61A201508030538

- Difficulty date: August 3, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 19,182 hours, 15,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003156001
- Condition: Damaged
- Location: Frm 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 3 IS BENT BETWEEN STR 6L-8L AND BETWEEN STRINGER 2L AND 4L.  MAINTENANCE R & R FRAME IAW SRM 51-41-01.
